]. I. Be and . Benjamini, Coarse geometry and randomness ? École d'Été de Probabilités de Saint-Flour 2011, Lecture Notes in Mathematics, vol.2100, 2013.

I. Benjamini, A. Nachmias, and Y. Peres, Is the critical percolation probability local?, Probability Theory and Related Fields, vol.48, issue.2, pp.261-269, 2011.
DOI : 10.1007/s00440-009-0251-5

O. [. Benjamini and . Schramm, Recurrence of distributional limits of finite planar graphs, Electron. J. Probab, vol.6, issue.13, p.pp, 2001.

M. Cassandro, A. Galves, E. Olivieri, and M. Vares, Metastable behavior of stochastic dynamics: A pathwise approach, Journal of Statistical Physics, vol.25, issue.5-6, pp.5-6, 1984.
DOI : 10.1007/BF01010826

S. Chatterjee and R. Durrett, Contact processes on random graphs with power law degree distributions have critical value 0, The Annals of Probability, vol.37, issue.6, pp.2332-2356, 2009.
DOI : 10.1214/09-AOP471

URL : http://arxiv.org/abs/0912.1699

J. W. Chen, The contact process on a finite system in higher dimensions, Chinese J. Contemp. Math, vol.15, pp.13-20, 1994.

M. Cranston, T. Mountford, J. C. Mourrat, and D. Valesin, The contact process on finite trees revisited, ALEA, vol.XI, pp.385-408, 2014.

X. [. Durrett and . Liu, The Contact Process on a Finite Set, The Annals of Probability, vol.16, issue.3, pp.1158-1173, 1988.
DOI : 10.1214/aop/1176991682

R. Durrett and R. H. Schonmann, The Contact Process on a Finite Set. II, The Annals of Probability, vol.16, issue.4, pp.1570-1583, 1988.
DOI : 10.1214/aop/1176991584

T. Liggett, Stochastic interacting systems: contact, voter and exclusion processes, Grundlehren der mathematischen Wissenschaften, vol.324, 1999.
DOI : 10.1007/978-3-662-03990-8

V. [. Martineau and . Tassion, Locality of percolation for Abelian Cayley graphs, The Annals of Probability, vol.45, issue.2, 2013.
DOI : 10.1214/15-AOP1086

L. Ménard and A. Singh, Percolation by cumulative merging and phase transition for the contact process on random graphs, Annales scientifiques de l'??cole normale sup??rieure, vol.49, issue.5, 2015.
DOI : 10.24033/asens.2307

T. Mountford, A metastable result for the finite multidimensional contact process, Bulletin canadien de math??matiques, vol.36, issue.2, pp.216-226, 1993.
DOI : 10.4153/CMB-1993-031-3

T. Mountford, Existence of a constant for finite system extinction, Journal of Statistical Physics, vol.96, issue.5/6, pp.1331-1341, 1999.
DOI : 10.1023/A:1004652719999

T. Mountford, J. C. Mourrat, D. Valesin, and Q. Yao, Exponential extinction time of the contact process on finite graphs, Stochastic Processes and their Applications, vol.126, issue.7, pp.1203-2972, 2012.
DOI : 10.1016/j.spa.2016.01.001

URL : https://hal.archives-ouvertes.fr/ensl-01401886

T. Mountford, D. Valesin, and Q. Yao, Metastable densities for the contact process on power law random graphs, Electronic Journal of Probability, vol.18, issue.0, pp.1-36, 2013.
DOI : 10.1214/EJP.v18-2512

R. M. Hofstad, R. Salzano, and . Schonmann, Random graphs and complex networks Available at http://www.win.tue.nl/?rhofstad A new proof that for the contact process on homogeneous trees, local survival implies complete convergence, Ann. Probab, vol.26, pp.1251-1258, 1998.

]. R. Sc85 and . Schonmann, Metastability for the contact process, J. Statist. Phys, vol.41, issue.3-4, pp.445-464, 1985.

H. Song, K. Xiang, and S. Zhu, Locality of percolation critical probabilities: uniformly nonamenable case, pp.1410-2453, 2014.

]. A. St01 and . Stacey, The contact process on finite homogeneous trees.Probab. Theory Related Fields, pp.551-576, 2001.

J. Lyon, CNRS, 46 allée d'Italie